# SDR 96ZZZX5086

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Enstrm 280FX
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: LWB22658
- Condition: Failed
- Location: M/R Damper
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOLTS THAT FAILED ATTACH INBOARD END OF MAIN ROTOR DAMPER.  NEITHER DAMPER CAME LOOSE SINCE THE DESIGN OF THE ROTOR HEAD PREVENTS BOLT FROM COMING OUT ALL THE WAY.  REMOVED ALL SAP BOLTS FROM SERVICE AND CHECKED TORQUE ON ALL M/R DAMPER BOLTS.
